# SDR SWIA2020031649313

- Difficulty date: February 18, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHS NEW TRUNNION REQUIRES INCORPORATION OF SB 601R-048 REV C DUE TO TRUNNION REPLACEMENT.   (C-CHECK) RO 3/13/2020   REWORKED HOLES IN NEW LHS TRUNNION FITTING WEB PER REO.
